Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

PARANOIA from PD Drug side effects


  • Please log in to reply
9 replies to this topic

#1 Jackla

Jackla

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 18 November 2013 - 11:44 AM

Anyone else experiencing OCD and/or paranoia, suspicious thoughts from drug side effects? If so, how are you managing?

#2 Rogerstar1

Rogerstar1

    Advanced Member

  • Members
  • PipPipPip
  • 1,713 posts
  • LocationWashington, DC

Posted 18 November 2013 - 12:04 PM

Yes, I experienced some of that.  My sincere, urgent advice is to take it, and it's elimination very, very seriously.  Treatment by an expert is necessary IMO.  I avoided that and suffered a consequence about seven years ago.  Good luck to you.



#3 Jackla

Jackla

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 26 January 2014 - 06:00 PM

Thank you for your response.  Did you manage the suspicious thinking with additional medication?



#4 lethe

lethe

    Advanced Member

  • Members
  • PipPipPip
  • 566 posts

Posted 27 January 2014 - 03:58 AM

About 5 years ago I had a bad physical and psychotic reaction to my meds. I thought I was in a series of competitve fights and smashed everything in a room.  When I left the house with my dog who I thought was a girlfriend (with only my undies on) I looked back and saw a swat team cop at my door as well as  neighbours doors. After walking for a while i was picked up by the police and driven to to the hospital. When we got there one cop started to get out of the car and I started yelling that the other cop was going to kill me. I was very paranoid and didn`t wan`t the cop to leave me.



#5 Luthersfaith

Luthersfaith

    Advanced Member

  • Members
  • PipPipPip
  • 887 posts
  • LocationIndiana

Posted 27 January 2014 - 07:27 AM

This disease effects the brain and these drugs we rely on are doing things no one really knows.


"I have told you these things, so that in Me you may have [perfect] peace and confidence. In the world you have tribulation and trials and distress and frustration; but be of good cheer [take courage; be confident, certain, undaunted]! For I have overcome the world." - Jesus (John 16:33)

#6 PatriotM

PatriotM

    Advanced Member

  • Members
  • PipPipPip
  • 311 posts

Posted 27 January 2014 - 08:10 AM

Are the benefits of the medication you're taking really worth the mental health side effects?



#7 miracleseeker

miracleseeker

    Advanced Member

  • Members
  • PipPipPip
  • 1,012 posts

Posted 27 January 2014 - 12:21 PM

My mom constantly tried to pick up imaginary things off the ground and puts imaginary food in her mouth.  If that's not from the PD drugs playing tricks in her mind then I don't know what is.  If she doesn't take them then she's frozen.  Pros and Cons....

 



#8 lethe

lethe

    Advanced Member

  • Members
  • PipPipPip
  • 566 posts

Posted 27 January 2014 - 06:39 PM

My dad did the same thing. He would drive my mom nuts every time he bent over to pick up something that wasn't there, looking like he was going to fall.



#9 miracleseeker

miracleseeker

    Advanced Member

  • Members
  • PipPipPip
  • 1,012 posts

Posted 28 January 2014 - 12:52 AM

My mom too!!!!  How weird is that?  She already had a terrible problem balancing herself.  When she does this I have to grab hold of her or else she will drop.



#10 johnnys

johnnys

    Advanced Member

  • Members
  • PipPipPip
  • 266 posts
  • Locationnys

Posted 02 February 2014 - 06:16 PM

could you get simular experiences just taking sinemt?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users